The Fluid Flow Through Porous Media. Regularity of the Free Surface.
Manuscripta mathematica, Tome 21 (1977), pp. 255-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__21_154467,
author = {Hans Wilhelm Alt},
title = {The {Fluid} {Flow} {Through} {Porous} {Media.} {Regularity} of the {Free} {Surface.}},
journal = {Manuscripta mathematica},
pages = {255--272},
year = {1977},
volume = {21},
zbl = {0371.76080},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__21_154467/}
}
Hans Wilhelm Alt. The Fluid Flow Through Porous Media. Regularity of the Free Surface.. Manuscripta mathematica, Tome 21 (1977), pp. 255-272. http://geodesic.mathdoc.fr/item/MM2_1977__21_154467/